# SDR UHLA2010090100159

- Difficulty date: September 1, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 16,187 hours, 10,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG EXHAUST LIKE ODOR THROUGH OUT CABIN DURING TAKEOFF, CLIMB, AND DESCENT BELOW 10,000FT. APU WAS OFF, ODOR WAS NOT THERE DURING CRUISE.  MAINTENANCE PERFORMED A GVI OF EXTERIOR OF A/C, COULD NOT DUPLICATE SMELL.
